# SDR HEEA955060

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 0292005220
- Condition: Failed
- Location: Oil Sys
- Part time: 1,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL BLOWING OUT EXHAUST AND OIL PSI FELL TO ZERO.
